# SDR VNAA2017062911101

- Difficulty date: June 29, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Condition: Bent
- Location: Proximity Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW SELECTED GEAR UP AND THE GEAR DID NOT RETRACT.  6 SECONDS AFTER SELECTING THE HANDLE UP THE MAIN GEAR RETRACTED AND THE NOSE GEAR DID NOT RETRACT. THE AIRCRAFT RETURNED TO THE FIELD AND MAINTENANCE FOUND THE CENTERING PROXIMITY SENSOR BRACKET BENT. MAINTENANCE ADJUSTED THE BRACKET AND RIGGED THE CENTERING PROXIMITY SENSOR. GEAR SWINGS CHECKED GOOD AND RETURNED THE AIRCRAFT TO SERVICE.
